# SDR ASAA2015091713088

- Difficulty date: September 17, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 28,237 hours, 8,719 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AC
- Part serial: 0895950
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 28,273 hours, 8,733 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT CAME ON PRESSURIZATION PANEL.  ACFT GROUNDED.  ACCOMPLISHED NR 2 PRESSURE CONTROLLER BITE REF FIM 21-31, TASK 801.  OPS TEST NORMAL.  NO CURRENT FAULTS BUT VARIOUS " CONTROL LRU FAIL" IN FAULT HISTORY.  DUE TO HISTORY, R & R NR 2 CABIN PRESSURE CONTROLLER REF AMM 21-31-01-000-801.  RESET (1) C/B, OPS TEST NORMAL.
